# SDR AUS20040333

- Difficulty date: April 21, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 69254313
- Condition: Leaking
- Location: Fuel Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) START FUEL VALVE LEAKING BETWEEN VALVE BODY AND SOLENOID.
